Alert archive / New Mexico / Wind Advisories in 2009
Wind Advisory 6, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this wind advisory at Mar 7, 2009, 4:33 AM MST for Eddy County, Lea County, New Mexico. It took effect at Mar 7, 2009, 10:00 AM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2009, 4:33 AM MST (11:33 UTC)
- In effect from
- Mar 7, 2009, 10:00 AM MST
- Expired
- Mar 7, 2009, 7:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Eddy County, NM, Lea County, NM
The radar
The Midland/Odessa radar (KMAF), 175 km from the middle of the area, began a volume at 11:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 11.6 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 192 J/kg
- Mixed-layer CIN
- -358 J/kg
- Mixed-layer LCL
- 2060 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMAF 071133 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 533 AM CST SAT MAR 7 2009 ...HIGH WINDS EXPECTED ACROSS THE GUADALUPE MOUNTAINS TODAY... .SOUTHWEST WINDS ARE EXPECTED TO INCREASE ACROSS THE GUADALUPE MOUNTAINS AND SOUTHEASTERN NEW MEXICO PLAINS TODAY...AND PERSIST THROUGH TONIGHT AS AN UPPER LEVEL STORM SYSTEM PASSES TO THE NORTH OF THE REGION. SOUTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS UP TO 70 MPH ARE EXPECTED ACROSS THE MOUNTAINS WITH THIS SYSTEM. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL BE POSSIBLE ACROSS ADJACENT PLAINS. THE WINDS WILL BEGIN TO DECREASE THIS EVENING. NMZ027-TXZ258-072200- /O.CON.KMAF.HW.W.0016.000000T0000Z-090308T0300Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS 433 AM MST SAT MAR 7 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. SOUTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS UP TO 70 MPH ARE EXPECTED ACROSS THE GUADALUPE MOUNTAINS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ028-029-033-TXZ057-072200- /O.NEW.KMAF.WI.Y.0006.090307T1700Z-090308T0200Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- VAN HORN AND HIGHWAY 54 CORRIDOR- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...TATUM...HOBBS... LOVINGTON...VAN HORN 533 AM CST SAT MAR 7 2009 /433 AM MST SAT MAR 7 2009/ ...WIND ADVISORY IN EFFECT FROM 11 AM CST /10 AM MST/ THIS MORNING TO 8 PM CST /7 PM MST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM CST /10 AM MST/ THIS MORNING TO 8 PM CST /7 PM MST/ THIS EVENING. .SOUTHWEST WINDS ARE EXPECTED TO INCREASE ACROSS PORTIONS OF SOUTH EASTERN NEW MEXICO AND THE VAN HORN CORRIDOR THIS MORNING...AND PERSIST THROUGH TONIGHT AS AN UPPER LEVEL STORM SYSTEM PASSES TO THE NORTH OF THE REGION. WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS SYSTEM. THE WINDS WILL BEGIN TO DECREASE THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
2 follow-up statements
000 WWUS74 KMAF 071525 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 925 AM CST SAT MAR 7 2009 ...HIGH WINDS EXPECTED ACROSS THE GUADALUPE MOUNTAINS AND THE HIGHER ELEVATIONS OF THE DAVIS MOUNTAINS TODAY... .WINDS ARE EXPECTED TO INCREASE ACROSS THE GUADALUPE MOUNTAINS... THE HIGHER ELEVATIONS OF THE DAVIS MOUNTAINS AND SOUTHEASTERN NEW MEXICO PLAINS TODAY. THESE WINDS WILL PERSIST THROUGH THIS EVENING AS AN UPPER LEVEL STORM SYSTEM PASSES TO THE NORTH OF THE REGION. SOUTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS UP TO 70 MPH ARE EXPECTED ACROSS THE MOUNTAINS. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL BE POSSIBLE ACROSS THE ADJACENT PLAINS. THE WINDS WILL BEGIN TO DECREASE THIS EVENING. TXZ074-080200- /O.EXA.KMAF.HW.W.0016.000000T0000Z-090308T0300Z/ DAVIS/APACHE MOUNTAINS AREA- INCLUDING THE CITY OF...ALPINE 925 AM CST SAT MAR 7 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE EXPECTED ACROSS THE HIGHER ELEVATIONS OF THE DAVIS MOUNTAINS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ027-TXZ258-080200- /O.CON.KMAF.HW.W.0016.000000T0000Z-090308T0300Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS 825 AM MST SAT MAR 7 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... SOUTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS UP TO 70 MPH ARE EXPECTED ACROSS THE GUADALUPE MOUNTAINS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ028-029-033-TXZ057-080200- /O.CON.KMAF.WI.Y.0006.090307T1700Z-090308T0200Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- VAN HORN AND HIGHWAY 54 CORRIDOR- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...TATUM...HOBBS... LOVINGTON...VAN HORN 925 AM CST SAT MAR 7 2009 /825 AM MST SAT MAR 7 2009/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST /7 PM MST/ THIS EVENING... .SOUTHWEST WINDS ARE EXPECTED TO INCREASE ACROSS PORTIONS OF SOUTHEASTERN NEW MEXICO AND THE VAN HORN CORRIDOR THIS MORNING... AND PERSIST THROUGH THIS EVENING AS AN UPPER LEVEL STORM SYSTEM PASSES TO THE NORTH OF THE REGION. WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS SYSTEM. THE WINDS WILL BEGIN TO DECREASE THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS74 KMAF 080202 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 802 PM CST SAT MAR 7 2009 ...HIGH WINDS CONTINUE ACROSS THE GUADALUPE MOUNTAINS AND THE HIGHER ELEVATIONS OF THE DAVIS MOUNTAINS THIS EVENING... .AN UPPER LEVEL STORM SYSTEM OVER THE CENTRAL ROCKIES WILL CONTINUE TO TRANSLATE EAST TONIGHT. A DECREASE IN WIND SPEEDS ACROSS THE VAN HORN AND HIGHWAY 54 CORRIDOR AS WELL AS THE PLAINS OF SOUTHEASTERN NEW MEXICO HAS ALREADY BEEN OBSERVED. WINDS ACROSS THE GUADALUPE AND DAVIS MOUNTAINS CAN STILL EXPECT STRONG WINDS THROUGH 9 PM CST OR 8 PM MST. NMZ028-029-033-TXZ057-080315- /O.EXP.KMAF.WI.Y.0006.000000T0000Z-090308T0200Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- VAN HORN AND HIGHWAY 54 CORRIDOR- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...TATUM...HOBBS... LOVINGTON...VAN HORN 802 PM CST SAT MAR 7 2009 /702 PM MST SAT MAR 7 2009/ ...WIND ADVISORY WILL EXPIRE AT 8 PM CST /7 PM MST/ THIS EVENING... A GRADUAL DECREASE IN WIND SPEEDS IS EXPECTED THROUGH THE REMAINDER OF THIS EVENING AND THE OVERNIGHT HOURS. WIND SPEEDS WILL REMAIN BELOW WIND ADVISORY LEVELS...THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ NMZ027-TXZ074-258-080315- /O.CON.KMAF.HW.W.0016.000000T0000Z-090308T0300Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ALPINE...PINE SPRINGS 802 PM CST SAT MAR 7 2009 /702 PM MST SAT MAR 7 2009/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING... SOUTHWEST TO WEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 60 MPH WILL CONTINUE ACROSS THE GUADALUPE MOUNTAINS AND HIGHER ELEVATIONS OF THE DAVIS MOUNTAINS. A GRADUAL DECREASE IN WINDS SPEEDS IS ANTICIPATED LATE THIS EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this wind advisory went out at Mar 7, 4:30 AM MST, 3 minutes earlier.
Area forecast discussion, Mar 7, 4:30 AM MST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
530 AM CST SAT MAR 7 2009
.DISCUSSION...
WINDS WILL BE ON THE INCREASE TODAY AS UPPER LEVEL TROUGH
APPROACHES FROM THE FOUR CORNERS REGION. THE MID LEVEL JET
ROUNDING THE BASE OF THIS TROUGH WILL TRAVERSE SOUTHERN NEW
MEXICO AND PORTIONS OF SOUTHWEST TEXAS THIS AFTERNOON. ALTHOUGH
SOME CLOUD COVER IS EXPECTED...IT SHOULD NOT TAKE MUCH MIXING FOR
MOMENTUM TRANSFER TO OCCUR THROUGH AT LEAST 850 MB. FORECAST BUFFER
SOUNDINGS SHOW A MEAN LAYER WIND FROM THE SURFACE TO 700 MB AROUND
35 KNOTS. EXPECT DRYLINE TO MOVE FAIRLY QUICKLY TOMORROW ENDING
UP ALONG OUR EASTERN CWA BY LATE TONIGHT AND PACIFIC FRONT TO PASS
OVER MAF EARLY SUNDAY MORNING NEAR 12 TO 13Z. PRECIPITATION
CHANCES WITH THIS FIRST SYSTEM WILL REMAIN LOW...AS MOST OF THE
LIFT WILL REMAIN WELL NORTH OF THE AREA. A COUPLE OF WEAK SW
TROUGH...PASSING OVER THE VAN HORN CORRIDOR...ARE DEPICTED ON BOTH
THE GFS AND WRF LATER IN THE DAY. THESE MAY PROVIDE ENOUGH LIFT
FOR SOME VIRGA OR A LIGHT SHOWER OR TWO TO DEVELOP NEAR THE
GUADALUPE MOUNTAINS AND VAN HORN CORRIDOR.
COOLER TEMPS WILL BE IN STORE FOR TOMORROW BEHIND THE PAC FRONT
AND THIS TREND SHOULD CONTINUE THROUGH MOST OF THE WEEK. KEPT MOST
HIGHS BELOW GUIDANCE WITH 850 TEMPS STRUGGLING AND INCREASE IN CIRRUS
EXPECTED BY MONDAY AS ANOTHER SHORTWAVE TROUGH DEVELOPS WEST OF
THE BAJA. HAVE KEPT POPS IN FORECAST...INCREASING BY WEDNESDAY AS
A COLD FRONT DIVES SOUTH OUT OF THE PLAINS WHILE A COUPLE OF SHORTWAVE
TROUGHS PASS OVER THE AREA IN THE SOUTHWEST FLOW ALOFT. TIMING AND
WHERE THIS FRONT WILL ACTUALLY STALL OUT IS STILL A CONCERN...BUT
GFS SEEMS TO BE THE OUTLIER SO TRENDED TOWARDS ECMWF CONSISTENT SOLUTION.
&&
.FIRE WEATHER...
A STRONG UPPER TROUGH MOVING ACROSS THE ROCKIES TODAY AND DEEPENING
SURFACE LOW OVER THE PANHANDLE WILL PRODUCE DANGEROUS FIRE WX
CONDITIONS TODAY ACROSS SE NM... THE WESTERN PERMIAN BASIN... UPPER
TRANS PECOS... AND DAVIS MOUNTAINS RESULTING IN A RED FLAG WARNING
TODAY. STRONG UPPER LEVEL WINDS WILL MIX DOWN TO THE GROUND AND
COMBINE WITH A TIGHTENING SURFACE PRESSURE GRADIENT TO PRODUCE 20FT
WINDS OF 20 MPH OR GREATER ACROSS THE WARNING AREA. IN ADDITION...
WHILE LOW LEVEL MOISTURE HAS BEEN UNUSUALLY RICH ACROSS THE EAST
THIS MORNING... THIS MOISTURE WILL BE PUSHED EAST AS SURFACE FLOW
BECOMES SOUTHWESTERLY. THE LACK OF MOISTURE ALONG WITH ABOVE NORMAL
TEMPERATURES WILL RESULT IN MINIMUM RH OF 15 PERCENT OR LESS ACROSS
THE WARNING AREA. VERY HIGH FIRE DANGER EXPECTED TODAY.
HAVE ADDED NORTHWESTERN AND CENTRAL PERMIAN BASIN COUNTIES FROM FIRE
WX WATCH TO RED FLAG WARNING AND DROPPED EASTERN COUNTIES AND
PECOS. IT APPEARS THE MOISTURE MAY HANG IN LONGER ACROSS THE EAST
AND WIND SPEEDS LOOK MORE MARGINAL FARTHER EAST AND SOUTH. THE SE
NEW MEXICO COUNTIES DOWN INTO CULBERSON WILL HAVE HIGHEST WIND
SPEEDS AND WILL BE GREATEST FIRE WX THREAT. CONDITIONS WILL SLOWLY
IMPROVE DURING THE EVENING HOURS. THESE VERY DRY CONDITIONS WILL
CONTINUE THROUGH THE WEEKEND BUT WIND SPEEDS WILL BE LOWER SUNDAY SO
ADDITIONAL FIRE WX CONCERNS ARE NOT EXPECTED UNTIL MONDAY WHEN THE
DEVELOPMENT OF A NEW SURFACE LOW OVER COLORADO WILL RESULT IN
INCREASED WIND SPEEDS.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 78 45 78 53 / 0 0 0 0
CARLSBAD NM 81 41 75 47 / 0 0 0 0
DRYDEN TX 78 56 79 59 / 0 0 0 0
FORT STOCKTON TX 82 52 78 56 / 0 0 0 0
GUADALUPE PASS TX 72 44 73 49 / 10 10 0 0
HOBBS NM 80 42 73 50 / 0 0 0 0
MARFA TX 76 38 73 39 / 0 0 0 0
MIDLAND INTL AIRPORT TX 78 48 75 52 / 0 0 0 0
ODESSA TX 80 49 75 54 / 0 0 0 0
WINK TX 82 45 79 50 / 0 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WARNING UNTIL 8 PM MST THIS EVENING FOR THE FOLLOWING
ZONES... GUADALUPE MOUNTAINS OF EDDY COUNTY.
RED FLAG WARNING FROM 10 AM THIS MORNING TO 7 PM MST THIS
EVENING FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS
NP/LINCOLN NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM MST THIS EVENING
FOR THE FOLLOWING ZONES... CENTRAL LEA COUNTY...EDDY COUNTY
PLAINS...NORTHERN LEA COUNTY.
TX...HIGH WIND WARNING UNTIL 8 PM MST THIS EVENING FOR THE FOLLOWING
ZONES... GUADALUPE MOUNTAINS.
RED FLAG WARNING FROM 11 AM CST /10 AM MST/ THIS MORNING TO 8 PM
CST /7 PM MST/ THIS EVENING FOR THE FOLLOWING ZONES...
ANDREWS...CRANE...DAVIS/APACHE MOUNTAINS AREA...DAWSON...
ECTOR...GAINES...GUADALUPE MOUNTAINS...LOVING...MARTIN...
MIDLAND...REEVES COUNTY AND UPPER TRANS PECOS...VAN HORN
AND HIGHWAY 54 CORRIDOR...WARD...WINKLER.
WIND ADVISORY FROM 11 AM THIS MORNING TO 8 PM CST THIS EVENING
FOR THE FOLLOWING ZONES... VAN HORN AND HIGHWAY 54 CORRIDOR.
&&
72/78Hazardous weather outlook, Mar 7, 4:05 AM MST, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 505 AM CST SAT MAR 7 2009 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-081115- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 505 AM CST SAT MAR 7 2009 /405 AM MST SAT MAR 7 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT HIGH WINDS ARE EXPECTED ACROSS THE GUADALUPE MOUNTAINS TODAY INTO THIS EVENING. A HIGH WIND WARNING IS IN EFFECT FOR SOUTHWEST WINDS OF 40 TO 50 MPH WITH GUSTS TO 70 MPH ACROSS THE GUADALUPE MOUNTAINS. A WIND ADVISORY IS IN EFFECT FOR THE PLAINS OF SOUTHEASTERN NEW MEXICO AND THE VAN HORN REGION FOR SOUTHWEST WINDS OF 25 TO 35 WITH GUSTS TO 50 MPH. THESE DRY AND WINDY CONDITIONS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS TODAY. A RED FLAG WARNING IS IN EFFECT TODAY GENERALLY WEST OF A LAMESA TO FORT DAVIS LINE. ALL EFFORTS SHOULD BE MADE TO AVOID ACCIDENTAL FIRE STARTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS MAY ALSO BE PRESENT MONDAY... ESPECIALLY ACROSS THE GUADALUPE MOUNTAINS AND PLAINS OF SOUTHEASTERN NEW MEXICO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
Nearby
Wind Advisories in New Mexico, 2009Wind Advisories in Texas, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.